# SDR SWIA202157304

- Difficulty date: January 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: NAS63038
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY - EXIT DOOR LOWER FOWARD FUSEALGE FITTING HAS CORRODED HARWARE ON THE O/B FWD BOLT.     (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED LT OVERWING EMERGENCY EXIT DOOR LOWER FORWARD FUSELAGE FITTING OUTBD FWD BOLT  IAW CRJ 200 AMM 52-21-00-820-801 NO ADJUSTMENT REQUIRED
